MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) OPTISURE ACTIVE FIXATION; PERMANENT DEFIBRILLATOR ELECTRODES

ABBOTT MEDICAL (CRM-SYLMAR) OPTISURE ACTIVE FIXATION; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number LDA210/65
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of transmission revealed that the right ventricular (rv) lead exhibited noise over-sensing resulting in pacing inhibition.The rv lead was explanted and replaced on (b)(6) 2026.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of noise was not confirmed.As received, a complete lead was returned in one piece.Visual and x-ray examinations of the lead did not find any anomalies except for procedural damage.Electrical testing did not find any indication of conductor fractures; however, an internal short was noted between the inner coil and right ventricular conductors, consistent with procedural damage to the right ventricular etfe cable coatings, inner coil lumen, and ptfe liner.

Brand Name
OPTISURE ACTIVE FIXATION
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24803164
Report Number2017865-2026-07181
Device Sequence Number13148649
Product Code NVY
UDI-Device Identifier05414734507172
UDI-Public(01)05414734507172(10)A000103290(17)231031
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberLDA210/65
Device Lot NumberA000103290
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC LV LEAD; PROMOTE; TENDRIL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale